Journal of Mathematics and Statistics

On Asymptotics of Lp Extremal Polynomials on a Complex Curve Plus an Infinite Number of Points

Yamina Laskri and Rachid Benzine

DOI : 10.3844/jmssp.2005.212.216

Journal of Mathematics and Statistics

Volume 1, Issue 3

Pages 212-216

Abstract

We study, for all p>0 and under certain conditions the asymptotic behavior of Lp extremal polynomials with respect to the measure α=β+Y. Where, β denotes a positive Szegö measure on the closed rectifiable Jordan curve E in the complex plane and γ has an infinity of masses in the region exterior to the curve E.

Copyright

© 2005 Yamina Laskri and Rachid Benzine. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.